# SDR FAA0507001

- Difficulty date: July 7, 2005
- Submitted: July 15, 2005
- Operation: General aviation
- Make and model: Helio H-250
- Aircraft serial: 2530
- Aircraft time: 7,006 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2500404511
- Condition: Failed
- Location: Mlg
- Part time: 7,004 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR FAILED DURING TAXI.
